# SDR EE4Y100534

- Difficulty date: December 7, 2010
- Submitted: December 9, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 15,487 hours, 7,446 cycles
- Engine: Iae V2524A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Part number: D5347219021100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EE4Y) PAX CABIN, AFT SERVICE AREA, UPPER REAR FUSELAGE FROM STA 2786 TO STA 2796 -Y1292 SEAT TRACK CORRODED (SEAT TRACK PN: D5347219021100) THE CORROSION REQUIRES A MAJOR REPAIR.
